International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 10, Pages 611-617
Convergence theorems and stability results for Lipschitz strongly pseudocontractive operators
1Department of Mathematics, Liaoning Normal University, P.O. Box 200, Liaoning, Dalian 116029, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
Received 17 December 2001
Copyright © 2002 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Suppose that is an arbitrary real Banach space and is a Lipschitz strongly pseudocontractive operator.
It is proved that under certain conditions the Ishikawa iterative
method with errors converges strongly to the fixed point of and this iteration procedure is stable with respect to .